# SDR USAA970280

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Part time: 31,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 VISUAL INSPECTION, FOUND A .500 INCH AREA OF CORROSION STA 967 FLOOR BEAM AT LBBL 18.0.  CORROSION TASK NR C53-107-02.  REMOVED CORROSION, FABRICATED FILLER AND DOUBLERS PER REPAIR DOCUMENT SRM 53-00-51.  (X)
